Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal Hopf subalgebras of semisimple Hopf algebras


Author: Sebastian Burciu
Journal: Proc. Amer. Math. Soc. 137 (2009), 3969-3979
MSC (2000): Primary 16W30
Published electronically: July 16, 2009
MathSciNet review: 2538556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of kernel of a representation of a semisimple Hopf algebra is introduced. Similar properties to those of the kernel of a group representation are proved in some special cases. In particular, every normal Hopf subalgebra of a semisimple Hopf algebra $ H$ is the kernel of a representation of $ H$. The maximal normal Hopf subalgebras of $ H$ are described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

Sebastian Burciu
Affiliation: Institute of Mathematics “Simion Stoilow” of the Romanian Academy, P.O. Box 1-764, RO-014700, Bucharest, Romania
Email: smburciu@syr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09965-1
PII: S 0002-9939(09)09965-1
Keywords: Hopf algebras, normal subalgebras, central characters
Received by editor(s): October 18, 2007
Received by editor(s) in revised form: March 9, 2009
Published electronically: July 16, 2009
Additional Notes: This research was supported by grant CEx05-D11-11/04.10.05 from the Ministry of Education and Research, Romania
Communicated by: Martin Lorenz
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.